Muscle Pain After Taking Methylprednisolone Is Not According To The Rules?
I am currently taking the drug 16 mg methylprednisolone recommended to drink twice a day. but I drink it not regularly. my muscles are aching now. Is that a side effect from the medicine?
Good morning, thanks for asking at HealthReplies.com. Methylprednisolone is a corticosteroid class of drugs and works by suppressing the immune system so that it can reduce inflammatory reactions and symptoms, such as swelling, pain or appearing red spots on the body. So actually, this drug should be used to reduce muscle or bone pain, not increase it or even bring it up.
In addition, this drug is also not the type of drug that must be taken as an antibiotic, so actually taking it irregular is not a problem, as long as your complaints are already reduced and you do not buy it yourself without a doctor's prescription because this is a strong drug. Possible side effects from this drug are stomach pain, weakness, insomnia, irregular menstruation, weight gain and nausea, not muscle pain let alone throughout the body.
Therefore we suspect that the pain that you feel comes from your illness that is not handled properly because you do not regularly take the medicine, or it could be because of something else that is completely unrelated to the drug. Our advice is that you should consult a general practitioner first to do a history and find out the real cause of your condition, and in the meantime, continue taking the medication regularly, warm compresses one by one the painful part, do not have too much physical activity and multiply consumption of water. So, hopefully answering your question.